# SDR DL76S992325

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117DL
- Make and model: Boeing 767332
- Aircraft serial: 23276
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T32316
- Condition: Damaged
- Location: Bs 370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AT STA 370 AND STR 34R HAS A GASH MEASURING APPROX 6 X 3.  ALSO, STRINGER 34R DAMAGED AT THIS LOCATION.  BOTH SKIN AND STRINGER ARE BEING REPAIRED ER/A 265466-14 REV B.
